ORPHAGESIC 25mg Tablet 20x10s

 254.22

Manufactured by:
Active Pharmaceutical Ingredient:
Drug Strength: 25mg
Drug Form : Tablet
Pack Size : 20x10s
Does this requires a prescription ?Yes

Orphenadrine:25mg + Aspirin:385mg + Caffeine:30mg | Muscle relaxants and cholinesterase inhibitors

Manufactured / Marketed By : MedicaidsProduct Form : TabletPack Size : 20x10sIngredients : Orphenadrine:25mg + Aspirin:385mg + Caffeine:30mgGeneric Category : Muscle relaxants and cholinesterase inhibitors

Reviews

There are no reviews yet.

Be the first to review “ORPHAGESIC 25mg Tablet 20x10s”
















Additional Information>

One of the following licensed pharmacy from the nearest location will deliver ORPHAGESIC 25mg Tablet 20x10s. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts your request based on valid prescription and availability.

Questions and Answers

There are no questions yet. Be the first to ask a question about this product.

Only registered users are eligible to enter questions

Authentic

Products listed on medicalstore.com.pk are 100% genuine and sourced from licensed pharmacies.

Affordable

We work hard to bring you unimaginable discounts without compromising on quality.

Secure

We uses SSL (standard security technology) to ensure data privacy of all our customers.

We operate as a licensed pharmacy in Pakistan with License No. 2420

Customer Service available Mon - Sat 10am - 6pm

Medicalstore.com.pk © All rights reserved

Made with ❤ by Dairah